# SDR SWIA202511030706

- Difficulty date: July 6, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 3-3 HAS ROLLER INDENTATIONS ON LWR SIDE. (CAMP#30441807)  (C-CHECK RO 11/01/2025)PERFORMED BLEND OUT ON LH SLAT TRACK 3-3 HAS ROLLER INDENTATIONS ON LWR SIDE REF CRJ900 SRM 51-12-00-001-001-A01 AND PERFORMED REPAIRS PER REO 690-57-42-1253 REV -- DATE 2025-07-16. COMPLIED WITH TASK CARD 51-900-1002-SKY.
